Volume 28, Number 2
Previous Issue Next Issue

Harbir Antil, Roland Glowinski, Ronald H.W. Hoppe, Christopher Linsenmann, Tsorng-Whay Pan & Achim Wixforth

10.4208/jcm.2009.10-m1001

J. Comp. Math., 28 (2010), pp. 149-169.

Preview Full PDF 118 2227 Abstract

Elaine T. Hale, Wotao Yin Yin Zhang

10.4208/jcm.2009.10-m1007

J. Comp. Math., 28 (2010), pp. 170-194.

Preview Full PDF 115 2106 Abstract

Assyr Abdulle, Yucheng Hu & Tiejun Li

10.4208/jcm.2009.10-m1004

J. Comp. Math., 28 (2010), pp. 195-217.

Preview Full PDF 114 2041 Abstract

Xin Huang, Zhaojun Bai & Yangfeng Su

10.4208/jcm.2009.10-m1002

J. Comp. Math., 28 (2010), pp. 218-234.

Preview Full PDF 107 2057 Abstract

Zhong-Zhi Bai & Xue-Ping Guo

10.4208/jcm.2009.10-m2836

J. Comp. Math., 28 (2010), pp. 235-260.

Preview Full PDF 101 2073 Abstract

Shi Jin, Hao Wu & Xu Yang

10.4208/jcm.2009.10-m1005

J. Comp. Math., 28 (2010), pp. 261-272.

Preview Full PDF 130 1978 Abstract

Ying Chen & Min Huang

10.4208/jcm.2009.10-m2870

J. Comp. Math., 28 (2010), pp. 273-288.

Preview Full PDF 109 2046 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard